# SDR CALA2019070201110

- Difficulty date: June 29, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 60,885 hours, 21,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541023
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN INTERCOSTAL BETWEEN STA 344 AND STA 360, BL 0, IS CRACKED, [MKD 78-20] REMOVED AND RPELACED INTERCOSTAL BETWEEN STA 344 AND STA 360 BL0 PER REF SRM 51-40-02 DWG 141A5400.
